# SDR UPS03240281

- Difficulty date: February 19, 2003
- Submitted: March 14, 2003
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- Aircraft time: 47,122 hours, 30,408 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C&SI,  SUB FRAME AT BS 920 RT HAS SMALL CRACK AT STR 15.  SUB FRAME AT BS 920 RT REPAIRED IAW SRM 51-40-03.
